Communications on Pure and Applied Analysis (CPAA)

Global existence of solutions for the thermoelastic Bresse system

Pages: 1395 - 1406, Volume 13, Issue 4, July 2014      doi:10.3934/cpaa.2014.13.1395

       Abstract        References        Full Text (367.4K)       Related Articles       

Yuming Qin - Department of Applied Mathematics, Donghua University, Shanghai 201620, China (email)
Xinguang Yang - College of Information Science and Technology, Donghua University, Shanghai 201620, China (email)
Zhiyong Ma - College of Science, Shanghai Second Polytechnic University, Shanghai, 201209, China (email)

Abstract: In this paper, using the semigroup approach, we obtain the global existence of solutions for linear (nonlinear) homogeneous (nonhomogeneous) thermoelastic Bresse System.

Keywords:  Thermoelastic Bresse System, Global existence, Semigroup approach.
Mathematics Subject Classification:  Primary: 76B03; Secondary: 76W05.

Received: June 2011;      Revised: December 2013;      Available Online: February 2014.